advertisement
Question
Posted by: wondering | 2011/05/23

does sleeping pills make headaches worse ?!

my mom has constant headaches, for almost 30 years now.

she is drinking sleeping pills cos she cannot handle the pain. is it true that sleeping pills make headaches even worse?!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

No it is not. But she should see a neurologist about her headaches.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement